# SDR UPS96421137

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, MAIN DECK FLOOR STRUCTURE FLOOR BEAM UPPER CHORD CORRODED AT BS 1580 BTWEEN LBL 60/108.  CORROSION OUT OF LIMITS IAW SRM 53-10-01.  REPLACED FLOOR BEAM IAW SRM 53-10-07.
